# SDR SWIA201335372

- Difficulty date: November 22, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 24,284 hours, 22,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LOWER LIGHT DOES NOT ILLUMINATE.  FLT 6209 REPLACED EMERGENCY LIGHT INVERTER FOR LT SIDEWALL EMERGENCY LIGHT.  OPERATIONS CHECKED GOOD.
